# SDR SWAA2016020348626

- Difficulty date: December 18, 2015
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 62,815 hours, 49,931 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6517680SH12
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LT ENTRY CREASE BEAM CORD MOP SILL CORRODED, BETWEEN BS 312 - 360, LBL 56.  R & R CHORD IAW DWG.
